# SDR UIEA2021042701005

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B FLAP TRACK #5 FWD ATT SUPPORT FTG BRACKET FOUND CRACK.( RHW I/B FLAP TRACK #5 FWD ATT SUPPORT FTG BRACKET REPLACED AS PER DWG 65B15964-253, PL AND SRM 51-40-02 )
